# SDR 2007UALA05280

- Difficulty date: December 24, 2007
- Submitted: December 26, 2007
- Operation: Air carrier
- Aircraft: N120UA
- Make and model: Boeing 747422
- Aircraft serial: 29166
- Aircraft time: 35,926 hours, 4,363 cycles
- Engine: Pwa PW4056
- System (JASC): 2621 · Fire Bottle, Fixed
- Part: Squib
- Part number: 309903889U1
- Condition: Failed
- Location: Fire Extinguish
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CARGO FIRE EXT SYS TEST FAILED.  REPLACED SQUIB, BOTTLE B FWD SQUIB. PER MM26-23-02.SQUIB TEST NORMAL. AC OK FOR SERVICE.
